Journal of Applied Mathematics

Journal of Applied Mathematics / 2001 / Article

Open Access

Volume 1 |Article ID 647692 |

Doğan Kaya, "Explicit solutions of generalized nonlinear Boussinesq equations", Journal of Applied Mathematics, vol. 1, Article ID 647692, 9 pages, 2001.

Explicit solutions of generalized nonlinear Boussinesq equations

Received13 Sep 2000


By considering the Adomian decomposition scheme, we solve a generalized Boussinesq equation. The method does not need linearization or weak nonlinearly assumptions. By using this scheme, the solutions are calculated in the form of a convergent power series with easily computable components. The decomposition series analytic solution of the problem is quickly obtained by observing the existence of the self-canceling “noise” terms where sum of components vanishes in the limit.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.